On the structure of continuous functions of several variables. Sprecher, D. A. Transactions American Mathematical Society, 115(3):340–355, 1965. bibtex @ARTICLE{Spr65,
author = {Sprecher, David A.},
title = {On the structure of continuous functions of several variables},
journal = {Transactions American Mathematical Society},
year = {1965},
volume = {115},
pages = {340--355},
number = {3}
}
Downloads: 0
{"_id":"5ZDHELZYHyRcKwb78","bibbaseid":"sprecher-onthestructureofcontinuousfunctionsofseveralvariables-1965","authorIDs":[],"author_short":["Sprecher, D. A."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Sprecher"],"firstnames":["David","A."],"suffixes":[]}],"title":"On the structure of continuous functions of several variables","journal":"Transactions American Mathematical Society","year":"1965","volume":"115","pages":"340–355","number":"3","bibtex":"@ARTICLE{Spr65,\r\n author = {Sprecher, David A.},\r\n title = {On the structure of continuous functions of several variables},\r\n journal = {Transactions American Mathematical Society},\r\n year = {1965},\r\n volume = {115},\r\n pages = {340--355},\r\n number = {3}\r\n}\r\n\r\n","author_short":["Sprecher, D. A."],"key":"Spr65","id":"Spr65","bibbaseid":"sprecher-onthestructureofcontinuousfunctionsofseveralvariables-1965","role":"author","urls":{},"metadata":{"authorlinks":{}},"downloads":0},"bibtype":"article","biburl":"http://cca-net.de/publications/lit.bib","creationDate":"2019-09-11T13:29:35.869Z","downloads":0,"keywords":[],"search_terms":["structure","continuous","functions","several","variables","sprecher"],"title":"On the structure of continuous functions of several variables","year":1965,"dataSources":["t7rKiAbxugj4Agz8M","aXmRAq63YsH7a3ufx"]}